24 May 2011
Hi, i have checked your meds for interactions and the general consensus is that NONE of them should be taken together. Were these all prescribed? and by the same doctor? If you have been taking tramadol and trazodone already you are high risk of developing side effects, have you experienced any? I would advise you to speak to a medical professional about all of your medications, and certainly don't start taking the savella without further advice.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
tramadol prescription expires next month. I took the tramadol twice yesterday because I have had severe headaches prior to taking Savella and they ...
1 answer • 31 May 2010
I just started Savella and have had severe stomach cramping and diarreha. I was on Cymbalta and it was aweful, trazadone seems to have worked for ...
3 answers • 30 Jul 2010
but I was switched to adderal and lexapro. The adderal has totally taken my sex drive away and I never knew that trazadone could help... But I should ...
3 answers • 1 Apr 2011
Trazodone - I have been using trazadone while in the United States,but for a year now staying in the
... Philippines,and trazadone is not being sold here.Whats the alternative and can I get the name of the drug company distributing this medication
1 answer • 20 Jun 2013
Hi. I'm very confused and quite worried after the conversation I just had with my boyfriend. For the last ten or so years I have been ...
4 answers • 22 Jul 2013